# SDR DL72S961721

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Corroded
- Location: Bs 700/720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE AREAS OF CORRODED SKIN WERE FOUND, ONE AT FS 720 STRINGER 28L, ONE AT FS 720, STRINGER 28R AND ONE AT FS 700 STRINGER 28R.  THERE IS AN EXISTING REPAIR AT FS 700 STRINGER 28L.  TWO DOUBLERS WILL BE INSTALLED TO REPAIR THE DAMAGE.  THE REPAIR DOUBLERS ARE INSTALLED IN ACCORDANCE WITH S/B 727-53A0203, REV 2.
